# SDR SWAA2022072724552

- Difficulty date: June 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. LEFT SIDE BAFFLE IS CRACK AT FWD END BETWEEN STA 500A AND 500B LBL-24. / [01] REMOVED FWD CARGO LT.SIDE BAFFLE AT STA 500A AND 500B LBL 24 IN REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] PEROFRMED HFEC ROTO INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[04] PERFORMED GVI OF REPAIRED AREA. NO ADDITIONAL DAMAGE FOUND;[05] FABRICATED AND LOCATED NEW FASTENER HOLES AT REPAIR ANGLE ON NEW BAFFLE ASSY AS PER B737-7 SRM 53-30-53-2R-1 FIG 202 VIEW A-A. MATERIAL USED 7075-T6 .032'.;[06] VERIFIED STEP 5;[07] TREATED AND PRIMED REPAIR ANGLE AND BAFFLE AS PER B737-7 AMM 51-21-41-370-802 AND 51-21-72-370-804.;[08] VERIFIED STEP 7 OK TO INSTALL BAFFLE AND REPAIR ANGLE;[09] INSTALLED ANGLE REPAIR AND NEW BAFFLE AT FWD CARGO COMPARTMENT BETWEEN STA500A-500B AND LBL24 AS PER B737-7 SRM 53-30-53-2R-1 FIG 202 VIEW A-A.;[10] VERIFIED STEP 9
